# SDR CA010530004

- Difficulty date: May 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Cessna 210R
- Aircraft time: 10,162 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Brushes
- Condition: Worn
- Location: Te Flap Motor
- Part time: 2,465 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HE HAD TO MAKE A FLAPLESS LANDING AS FLAPS WOULD NOT LOWER TO SELECTED POSITION ON APPROACH. NO MOVEMENT OF FLAPS NOTED BY VISUAL CHECK. INVESTIGATION REVEALED THAT THE FLAP MOTOR WAS RECEIVING POWER BUT NO MOVEMENT OF MOTOR SHAFT WAS NOTICED . MOTOR WAS REMOVED, INSPECTION REVEALED THAT THE MOTOR BRUSHES WERE EXCESSIVELY WORN CAUSING LITTLE IF ANY CONTACT WITH MOTOR SLIP RING. MOTOR WAS REPLACED WITH SERVICEABLE SPARE AND FLAP SYSTEM CHECKS PERFORMED AS PER AIRCRAFT MAINTENANCE MANUAL. ALL FOUND SATISFACTORY..
